# SDR 2002UALA01178

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,238 hours, 22,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER FUSELAGE SKIN IS DENTED AT STATION 326 3 INCHES BELOW STRINGER 22R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
